Second-order local multiplier algebras of continuous trace <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mrow><mml:mstyle mathvariant="normal"><mml:mi>C</mml:mi></mml:mstyle></mml:mrow><mml:mrow><mml:mo>∗</mml:mo></mml:mrow></mml:msup></mml:math>-algebras release_tscmtqjolveuzexvfjphrqlc5a

by Martín Argerami, Douglas Farenick, Pedro Massey

ISSN-L 0022-247X
Volume 397
Page(s) 822-836
Release Year 2013
Container Type journal
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  320.8 kB
sha1:c524f3fe4e352e69e581...
web.archive.org (webarchive)
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
Read Full Text
Type  article-journal
Stage   published
Year   2013
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0022-247X
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
283c9d7a-9187-4b9f-a81e-d5942db7fbec
As JSON object via API